[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


In a message dated 9/12/00 12:35:56 PM !!!First Boot!!!, 
email @ redacted writes:

<< I have some problems with the sofsets (micros). After the second day, she 
 starts getting unexplained high´s. Sometimes I remove the infusion set and 
 the plastic cannula is bent somewhat sideways. Is this normal? Also she has 
 some tape allergies and have asked for samples from MM to try others. >>

My son uses softset ultimate and has to change it every 2 days otherwise the 
cannula gets bent.  I think it's because he is so active.  He also has been 
pumping 2 months and developed tape allergies after a month.  MM sent us tape 
samples and we discovered he's allergic to Polyskin and IV3000.  He uses 
Tegaderm which is better, but still causes some redness.  Hope this helps a 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml